| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Halo (2227)
| Date of Event |
08/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a preloaded multifocal intraocular lens (iol) was explanted from a patient's left eye due to patient's inability to see midrange and being bothered by the halos while driving.The issues were identified during a post-operative examination.The procedure was completed using a non-johnson & johnson lens of 19.5 diopter as a replacement without any unplanned complications, such as incision enlargement, sutures, or vitrectomy.There was no surgical delay.No medical attention or medication outside of the standard of care was required.Directions for use were followed.The patient¿s best spectacle corrected visual acuity (bscva) was 20/20 pre and post-operatively.The patient has fully recovered.No further information was provided.
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Date returned to manufacturer: nov 20, 2025.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed on the suspect product and found the lens was cut in half and coated in viscoelastic residue.The lens was cleaned, and no issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a drn00v model lens.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision inc.Has been submitted.